# SDR IPXA3580173

- Difficulty date: August 27, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 20,404 hours, 13,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536135
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-8, MAIN CABIN FLOOR PANEL 242XFF DELAMINATED AND HAS EDGE DAMAGE     FABRICATED NEW FLOOR PANEL IAW B757-5320-9692-H.
